# SDR IPXA2020101561322

- Difficulty date: September 27, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC7546
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C TAIL CONE RT SIDE UPPER INTERCOSTAL IS CRACKED INBOARD OF RT PATIO DOOR.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL, IAW DWG AKC7546 AND SRM 51-35-01.  (MINOR)
